# SDR MWEA010116

- Difficulty date: January 18, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,887 hours, 30,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN HAS A DENT ON MIDDLE UPPER SKIN.  FABRICATED AND INSTALLED SKIN REPAIR.
